Nonlinear fourth order boundary value problem

Creative Commons License

YARDIMCI Ş., Ugurlu E.

BOUNDARY VALUE PROBLEMS, vol.2014, pp.1-10, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2014
  • Publication Date: 2014
  • Doi Number: 10.1186/s13661-014-0189-0
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1-10
  • Keywords: nonlinear problem, fourth order problem, Banach fixed point theorem, Schauder fixed point theorem, SINGULAR DIFFERENTIAL EQUATIONS, INFINITE INTERVALS, TIME-SCALE, EXISTENCE, OPERATORS, SYSTEMS
  • Ankara University Affiliated: Yes


In this paper we consider a nonlinear boundary value problem generated by a fourth order differential equation on the semi-infinite interval in which the lim-4 case holds for fourth order differential expression at infinity. Using the well-known Banach and Schauder fixed point theorems we prove the existence and uniqueness theorems for the nonlinear boundary value problem.